Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 22, NWS Fort Worth, TX

March 19, 2012Bell County, Coryell County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 19, 2012, 11:32 PM CDT for Bell County, Coryell County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 11:32 PM CDT (04:32 UTC)
Expired
Mar 20, 2012, 12:15 AM CDT
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Bell County, TX, Coryell County, TX

The radar

The Ft Hood radar (KGRK), 59 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 7:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.5 hours before the alert went out and 359 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WUUS54 KFWD 200432
SVRFWD
TXC027-099-200515-
/O.NEW.KFWD.SV.W.0022.120320T0432Z-120320T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BELL COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1215 AM CDT

* AT 1132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  SOUTHWEST OF FORT HOOD...MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NOLANVILLE AROUND 1140 PM...
  MORGAN'S POINT RESORT AROUND MIDNIGHT...
  FORT GATES AND GATESVILLE AROUND 1205 AM...
  MOTHER NEFF STATE PARK AND TROY AROUND 1210 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM TUESDAY MORNING FOR
EASTERN TEXAS.

&&

LAT...LON 3092 9783 3106 9792 3107 9791 3121 9800
      3157 9760 3134 9744 3118 9730
TIME...MOT...LOC 0432Z 222DEG 31KT 3112 9780

$$
2 follow-up statements
048 
WWUS54 KFWD 200447
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 PM CDT MON MAR 19 2012

TXC027-099-200515-
/O.CON.KFWD.SV.W.0022.000000T0000Z-120320T0515Z/
BELL TX-CORYELL TX-
1147 PM CDT MON MAR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN CORYELL AND NORTHWESTERN BELL COUNTIES...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF FORT GATES
TO HARKER HEIGHTS...MOVING NORTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FORT GATES AROUND 1155 PM CDT...
  GATESVILLE AROUND MIDNIGHT CDT...
  SOUTH MOUNTAIN AROUND 1205 AM CDT...
  MORGAN'S POINT RESORT AROUND 1210 AM CDT...
  OGLESBY AND MOTHER NEFF STATE PARK AROUND 1215 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR EASTERN TEXAS.

&&

LAT...LON 3093 9781 3107 9789 3111 9789 3124 9795
      3157 9760 3134 9744 3118 9730
TIME...MOT...LOC 0448Z 222DEG 31KT 3137 9778 3107 9765

$$
541 
WWUS54 KFWD 200516
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 AM CDT TUE MAR 20 2012

TXC027-099-200526-
/O.EXP.KFWD.SV.W.0022.000000T0000Z-120320T0515Z/
BELL TX-CORYELL TX-
1216 AM CDT TUE MAR 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CORYELL AND
NORTHWESTERN BELL COUNTIES EXPIRES AT 1215 AM CDT...

AT 1216 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3093 9781 3107 9789 3111 9789 3124 9795
      3157 9760 3134 9744 3118 9730
TIME...MOT...LOC 0447Z 222DEG 31KT 3136 9779 3106 9766

$$


07/BB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:36 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Mar 19, 6:36 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT MON MAR 19 2012

.AVIATION...
LINE OF STORMS MOVING THROUGH METROPLEX TAF SITES NOW WITH NW
WINDS 15G25KT. EXPECT +TSRA TO CONTINUE FOR ANOTHER HOUR OR
SO...ENDING FROM WEST TO EAST. MAIN UPPER LEVEL SHORTWAVE
BEGINNING TO ARRIVE INTO THE WESTERN AREAS AND WE SHOULD SEE
ELEVATED CONVECTION BEGIN TO EXPAND OVER THE WESTERN PARTS OF THE
REGION BY 3Z. WILL KEEP VCTS IN THROUGH THE EVENING
HOURS...EVENTUALLY GIVING WAY TO +RA AND VCTS BY MIDNIGHT INTO
EARLY MORNING TUESDAY AS ANVIL PRECIPITATION AFFECTS TAF SITES
FROM EXPANDING CONVECTION TO THE SOUTH. PRIMARY WARM SECTOR WILL
BE EAST OF METROPLEX TAF SITES AND THUS SEVERE THREAT SHOULD ALSO
BE PRIMARILY EAST. STILL CANT RULE OUT ELEVATED HAIL STORMS BUT
THREAT IS LOW. WINDS DURING THE NEXT 12 HOURS WILL BE SOMEWHAT
VARIABLE...LIKELY SWITCHING BACK TO THE SOUTH THIS EVENING AND
THEN BACK TO THE NORTH BY MORNING. CIGS AND VSBY WILL BY IFR IN
HEAVIER DOWNPOURS...BUT GENERALLY VFR MID-LATE EVENING...BUT BACK
TO MVFR AFTER MIDNIGHT WITH STEADY RAIN.

FOR WACO...SEVERE THREAT A BIT HIGHER WITH STORMS LIKELY TO AFFECT
WACO FROM 1Z-4Z...AND PREVAILING RAIN/VCTS FOR SEVERAL HOURS
THEREAFTER.

FOR TOMORROW RAIN SHOULD BE OVER WITH VFR CIGS PREVAILING AND WINDS
SWINGING BACK FROM THE NORTH TO THE SOUTH.

TR.92

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/

POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR
CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING
ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING
FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY
ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY
SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES...
LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT
BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW
DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT
OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH
THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY
CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF
THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING
LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS
AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT...
HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION
ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO
MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES
AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS
DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL
LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT
WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL
HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST
TO EAST DURING THE DAY TUESDAY.

AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS
EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK.
WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO
EXPIRE AT 7.

AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES
THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND
ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE
FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM
TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY.

EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND
WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS
EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA
AND TEMPERATURES WARMING INTO THE 80S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  70  49  69  50 / 100  70  30  20  10
WACO, TX              56  71  47  67  48 / 100  60  20  20  10
PARIS, TX             60  66  50  66  48 / 100  90  40  30  10
DENTON, TX            54  69  46  69  46 / 100  60  40  30  10
MCKINNEY, TX          56  68  44  69  47 / 100  80  40  30  10
DALLAS, TX            56  70  51  69  50 / 100  70  30  20  10
TERRELL, TX           60  69  47  70  49 / 100  80  30  20  10
CORSICANA, TX         59  70  48  67  49 / 100  80  20  20  10
TEMPLE, TX            56  71  47  71  47 / 100  60  20  20  10
MINERAL WELLS, TX     51  72  45  67  45 /  80  50  30  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107-
118>123-133>135-144>148-156>162-174-175.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ092>095-103>107-
118>123-131>135-142>148-156>162-174-175.

&&
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO
THREAT THROUGH LATE EVENING.

VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS.
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS
IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY
IN AREAS SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH
THE OVERNIGHT HOURS.

DUNN

In the hours before

Special weather statement, Mar 19, 10:09 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON MAR 19 2012

TXZ145-146-158>161-200345-
FALLS TX-HILL TX-LIMESTONE TX-MCLENNAN TX-NAVARRO TX-BELL TX-
1009 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BELL COUNTY
  FALLS COUNTY
  EASTERN HILL COUNTY
  NORTHWESTERN LIMESTONE COUNTY
  MCLENNAN COUNTY
  SOUTHWESTERN NAVARRO COUNTY

AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
HILLSBORO TO 5 MILES NORTHEAST OF TEMPLE...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BARRY...BELLMEAD...BEVERLY
HILLS...BLOOMING GROVE...BRUCEVILLE-EDDY...BYNUM...CARL'S CORNER...
COOLIDGE...DAWSON...GOLINDA...HALLSBURG...HEWITT...HILLSBORO...
HUBBARD...LACY-LAKEVIEW...LORENA...LOTT...MARLIN...MART...MCGREGOR...
MOODY...MORGAN'S POINT RESORT...NORTHCREST...RIESEL...ROBINSON...
TEMPLE...TROY...WACO...WEST AND WOODWAY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3107 9756 3130 9746 3132 9742 3134 9744
      3210 9710 3211 9698 3206 9693 3212 9681
      3214 9644 3112 9687
TIME...MOT...LOC 0309Z 257DEG 26KT 3198 9688 3115 9728
Local storm report, Mar 19, 10:12 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             1 W WACO                31.55N  97.17W
03/19/2012  E0.75 INCH       MCLENNAN           TX   EMERGENCY MNGR

            PENNY SIZE HAIL IN WEST WACO ON HIGHWAY 84 AT THE
            RICHLAND MALL
Special weather statement, Mar 19, 10:31 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT MON MAR 19 2012

TXZ134-145-146-159>161-200400-
ELLIS TX-FALLS TX-HILL TX-LIMESTONE TX-MCLENNAN TX-NAVARRO TX-
1031 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ELLIS COUNTY
  NORTHERN FALLS COUNTY
  SOUTHEASTERN HILL COUNTY
  WESTERN LIMESTONE COUNTY
  EASTERN MCLENNAN COUNTY
  WESTERN NAVARRO COUNTY

AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
ENNIS TO 8 MILES NORTHWEST OF MARLIN...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BELLMEAD...BLOOMING GROVE...COOLIDGE...CORSICANA...DAWSON...
ENNIS...GOLINDA...HALLSBURG...HUBBARD...MART...RIESEL AND ROBINSON.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3124 9725 3227 9683 3243 9645 3241 9643
      3239 9643 3235 9646 3230 9631 3141 9663
      3120 9723
TIME...MOT...LOC 0332Z 241DEG 26KT 3223 9667 3138 9698
Local storm report, Mar 19, 10:37 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     FLASH FLOOD      CORYELL CITY            31.55N  97.62W
03/19/2012                   CORYELL            TX   LAW ENFORCEMENT

            FLOODING REPORTED OVER SEVERAL COUNTY ROADS IN CORYELL
            COUNTY
Special weather statement, Mar 19, 10:58 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT MON MAR 19 2012

TXZ156>158-200430-
LAMPASAS TX-BELL TX-CORYELL TX-
1058 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BELL COUNTY
  SOUTH CENTRAL CORYELL COUNTY
  SOUTHEASTERN LAMPASAS COUNTY

AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF BERTRAM...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT HOOD...
HARKER HEIGHTS...KILLEEN AND NOLANVILLE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM. IN ADDITION...VERY FREQUENT CLOUD-TO-GROUND LIGHTNING IS ALSO
BEING DETECTED.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3089 9775 3100 9790 3103 9792 3103 9797
      3106 9816 3135 9784 3110 9745 3088 9772
TIME...MOT...LOC 0358Z 226DEG 36KT 3092 9802

07/BB
Local storm report, Mar 19, 11:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     FLASH FLOOD      1 N BAILEY              33.44N  96.17W
03/19/2012                   FANNIN             TX   AMATEUR RADIO

            WATER COVERING ROADWAY 1 N OF BAILEY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:25 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas50 min
Mar 19, 7:42 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Mar 19, 8:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Lamar19 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Hopkins37 hr
Mar 19, 8:15 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, McLennan45 min
Mar 19, 8:46 PM CDTRiver Flood WarningFWDWise58 hr
Mar 19, 9:00 PM CDTFlash Flood WarningFWDCollin, Dallas4 hr
Mar 19, 9:18 PM CDTSpecial Weather StatementFWDHill, McLennan27 min
Mar 19, 9:27 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan2 hr
Mar 19, 9:28 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 19, 9:40 PM CDTAreal Flood AdvisoryFWDEllis2 hr
Mar 19, 9:51 PM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
Mar 19, 9:59 PM CDTSpecial Weather StatementFWDEllis31 min
Mar 19, 10:02 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 19, 10:07 PM CDTFlash Flood WarningFWDFannin113 min
Mar 19, 10:09 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan36 min
Mar 19, 10:23 PM CDTAreal Flood AdvisoryFWDHill112 min
Mar 19, 10:31 PM CDTSpecial Weather StatementFWDLimestone, Navarro29 min
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas, Tarrant22 hr
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas11 hr
Mar 19, 10:50 PM CDTRiver Flood WarningFWDDallas4 days
Mar 19, 10:53 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman3 hr
Mar 19, 10:58 PM CDTSpecial Weather StatementFWDCoryell32 min
Mar 19, 11:42 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt48 min
Mar 19, 11:53 PM CDTAreal Flood WarningFWDFannin10 hr
Mar 20, 12:10 AM CDTFlash Flood WarningFWDHill3 hr
Mar 20, 12:13 AM CDTSevere Thunderstorm WarningFWDHenderson, Hopkins, Hunt, Rains, Van Zandt62 min
Mar 20, 12:16 AM CDTAreal Flood AdvisoryFWDNavarro119 min
Mar 20, 12:40 AM CDTFlash Flood WarningFWDBell, Falls, McLennan3 hr
Mar 20, 12:41 AM CDTAreal Flood WarningFWDCoryell9 hr
Mar 20, 12:50 AM CDTFlash Flood WarningFWDDallas, Ellis3 hr
Mar 20, 1:08 AM CDTFlash Flood WarningFWDNavarro3 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDNavarro3 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDCollin54 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDKaufman9 hr
Mar 20, 1:16 AM CDTSpecial Weather StatementFWDMilam29 min
Mar 20, 1:26 AM CDTSevere Thunderstorm WarningFWDMilam49 min
Mar 20, 2:04 AM CDTFlash Flood WarningFWDHenderson3 hr
Mar 20, 2:06 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone114 min
Mar 20, 2:09 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson51 min
Mar 20, 2:54 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson36 min
Mar 20, 2:57 AM CDTSpecial Weather StatementFWDRobertson33 min
Mar 20, 3:11 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson94 min
Mar 20, 3:15 AM CDTRiver Flood WarningFWDDenton48 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDCoryell8 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt41 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Mar 20, 3:27 AM CDTAreal Flood WarningFWDBell, Falls, McLennan7 hr
Mar 20, 3:43 AM CDTAreal Flood WarningFWDDallas, Ellis7 hr
Mar 20, 3:45 AM CDTSpecial Weather StatementFWDAnderson30 min
Mar 20, 4:00 AM CDTAreal Flood WarningFWDNavarro6 hr
Mar 20, 5:24 AM CDTAreal Flood WarningFWDCollin, Denton, Tarrant4 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLimestone48 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Mar 20, 7:52 AM CDTRiver Flood WarningFWDBell12 hr
Mar 20, 8:21 AM CDTAreal Flood WarningFWDAnderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more4 hr
Mar 20, 8:41 AM CDTAreal Flood WarningFWDCollin4 hr
Mar 20, 8:50 AM CDTAreal Flood WarningFWDJohnson4 hr
Mar 20, 9:16 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 9:46 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Mar 20, 9:46 AM CDTRiver Flood WarningFWDCollin21 hr
Mar 20, 9:48 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 10:38 AM CDTRiver Flood WarningFWDDallas4 hr
Mar 20, 10:48 AM CDTRiver Flood WarningFWDMilam23 hr
Mar 20, 11:47 AM CDTRiver Flood WarningFWDDallas8 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.